Uniflu with Vitamin C - 24 Tablets

€10.00
Out of stock
Out of stock
SKU
UNIF002
A Powerful two tablet treatment for cold & flu - contains paracetemol. Always real the enclosed leaflet before use.

Due to danger of paracetamol toxicity we will only sell one pack of medicines containing paracetamol online at a time. Should you have a need for multiple packs, please speak to our pharmacist in store.

What are Uniflu Tablets used for?

UnifluTablets treat the main symptoms of cold and flu

  • Aches and pains
  • Headache
  • Sore throat
  • Nasal congestion
  • Runny nose
  • Tickly cough
  • Fever

Dosage

Adults & Elderly:

  • One Uniflu tablet (pink colour) swallowed whole with water and one Vitamin C tablet (yellow colour) swallowed, sucked or chewed, followed by ONE TABLET OF EACH EVERY 6 HOURS until the symptoms disappear.
  • Not more than four Uniflu tablets (pink) to be taken in 24hours.

Children:

Under 12 years - NOT RECOMMENDED

  • 12 - 18 years - One pink and one yellow tablet EVERY EIGHT HOURS until the symptoms disappear.
  • Not more than 3 uniflu tablets (pink) to be taken in 24 hours.

Each Uniflu tablet (pink) contains:

  • Paracetemol 500mg
  • Diphenhydamine hydrochloride 15mg
  • Phenylephrine hydrochloride 10mg
  • Caffeine 30mg

Each Vitamin C tablet (yellow) contains:

  • Ascorbic acid (vitamin c) 300mg
  • Other ingredients include sucrose & Lactose

Warning

  • DO NOT take any other paracetemol-containing products.
  • Consult your pharmacist or doctor before using this product if you are under medical care or are currently taking any other medication. 
  • May cause drowsiness. If affected DO NOT drive or operate machinery.
  • DO NOT take this product for persistent or chronic cough such as occurs with smoking, asthma or emphysema or if cough is accompanied by excessive mucus (phlegm) unless directed by the doctor. Avoid alcoholic drink whilst using this product
  • DO NOT exceed the stated dose.
  • IMMEDIATE medical advice should be sought in the event of an overdose, even if you feel well.
  • DO NOT use this product during pregnancy or breastfeeding, except under close supervision of your doctor.
  • If symptoms persist or worsen, consult your doctor.
  • SEE ENCLOSED LEAFLET BEFORE USE!

Please Note

This item is a medicine and for safety reasons our McCabes Pharmacist will review this purchase before dispatch.

To allow our pharmacist to ensure it is appropriate for you to take this medicine we will ask you to complete a form with a few simple questions. Please complete as fully as possible to ensure no delay in dispatch. This is because we take safety seriously and wish to ensure that all medicines we sell are suitable for the person it is intended for. If our pharmacist has any concerns they will contact you by phone to find out some additional information to ensure this product is appropriate for you.

If they are unable to speak to you when required, your order may be delayed or the pharmacy medicine part of your order cancelled.

We can only sell one product of this medicine per transaction. Should you have reason to require more, please call  +353 1 8074706 (weekdays 10am - 3pm) or email website@mccabespharmacy.com and we will have a pharmacist call you as soon as possible.

 

 

No Related Posts

Products from the same brand

We can't find products matching the selection.